A Caltech Library Service

Separability of reproducing kernel Hilbert spaces

Owhadi, Houman and Scovel, Clint (2017) Separability of reproducing kernel Hilbert spaces. Proceedings of the American Mathematical Society, 145 (5). pp. 2131-2138. ISSN 0002-9939.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We demonstrate that a reproducing kernel Hilbert or Banach space of functions on a separable absolute Borel space or an analytic subset of a Polish space is separable if it possesses a Borel measurable feature map.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Owhadi, Houman0000-0002-5677-1600
Scovel, Clint0000-0001-7757-3411
Additional Information:© 2016 American Mathematical Society. Received by the editors July 13, 2015 and, in revised form, March 3, 2016, May 31, 2016, and July 5, 2016. The authors would like to thank the referees for comments and suggestions which substantially improved both the content and the presentation of this work. The authors gratefully acknowledge the support of the Air Force Office of Scientific Research under award number FA9550-12-1-0389 (Scientific Computation of Optimal Statistical Estimators) and AFOSR/DARPA EQUiPS grant number FA9550-16-1- 0054 (Computational Information Games).
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)FA9550-12-1-0389
Air Force Office of Scientific Research (AFOSR)FA9550-16-1-0054
Issue or Number:5
Classification Code:2010 Mathematics Subject Classification. Primary 46E22
Record Number:CaltechAUTHORS:20160224-070508936
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:64710
Deposited By: Ruth Sustaita
Deposited On:24 Feb 2016 18:18
Last Modified:03 Oct 2019 09:40

Repository Staff Only: item control page